# SDR ASAA2024092552816

- Difficulty date: September 25, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N274AK
- Make and model: Boeing 737990ER
- Aircraft serial: 61555
- Aircraft time: 26,155 hours, 8,427 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Access Door
- Condition: Unsecure
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR WOULD NOT RETRACT. GEAR HANDLE OPERATED NORMALLY. EMERGENCY DECLARED RETURNED FOR LANDING. LANDING WEIGHT WAS 156.8. NORMAL LANDING NO EXTENSIVE BRAKING. GROUNDED - YES. ACCOMPLISHED PSEU BITE. NO EXISTING FAULTS AND NO HISTORY REF FIM 32-09 TSK 801. UPON ARRIVAL TO THE FLT DECK, DISCOVERED MANUAL GEAR EXTENSION ACCESS DOOR STICKING UP AND NOT FULLY CLOSED/SECURED, CLOSED DOOR BUT DOOR OPENS WITH ANY PRESSURE/FORCE ON AFT SIDE OF DOOR. CLEANED DIRT AND DEBRIS BUILDUP FROM DOOR PERIMETER AND CONTACT AREAS. MLG AND NLG OPERATIONAL TEST PASSED REF AMM 32-32-00 ANDA MM 32-33-00. DOOR IS SECURE.
